{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,5,13]],"date-time":"2025-05-13T21:26:38Z","timestamp":1747171598780,"version":"3.40.5"},"reference-count":7,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2018,5,1]],"date-time":"2018-05-01T00:00:00Z","timestamp":1525132800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Therapies"],"published-print":{"date-parts":[[2018,5]]},"DOI":"10.1016\/j.therap.2017.10.002","type":"journal-article","created":{"date-parts":[[2017,11,6]],"date-time":"2017-11-06T21:47:04Z","timestamp":1510004824000},"page":"295-297","source":"Crossref","is-referenced-by-count":2,"title":["Pristinamycin-induced leukocytoclastic vasculitis: First report of a case in Tunisia"],"prefix":"10.1016","volume":"73","author":[{"ORCID":"https:\/\/orcid.org\/0000-0001-5202-6390","authenticated-orcid":false,"given":"Chayma","family":"Ladhari","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Amina","family":"Aounallah","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Raoudha","family":"Slim","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Neila","family":"Fathallah","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Badreddine","family":"Sriha","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Souheil","family":"Chati","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mohamed","family":"Denguezli","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chaker","family":"Ben Salem","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"1","key":"10.1016\/j.therap.2017.10.002_bib0040","doi-asserted-by":"crossref","first-page":"43","DOI":"10.1016\/j.reval.2015.09.009","article-title":"Vascularite induite par la pristinamycine","volume":"56","author":"Dahmani","year":"2016","journal-title":"Rev Fr Allergol"},{"issue":"1","key":"10.1016\/j.therap.2017.10.002_bib0045","doi-asserted-by":"crossref","first-page":"22","DOI":"10.1111\/j.0105-1873.2004.00280.x","article-title":"Drug skin tests in cutaneous adverse drug reactions to pristinamycin: 29\u00a0cases with a study of cross-reactions between synergistins","volume":"50","author":"Barbaud","year":"2004","journal-title":"Contact Dermatitis"},{"issue":"1","key":"10.1016\/j.therap.2017.10.002_bib0050","doi-asserted-by":"crossref","first-page":"55","DOI":"10.1016\/j.annder.2009.10.186","article-title":"Vascularite leucocytoclasique secondaire \u00e0 la prise de pristinamycine","volume":"137","author":"Lipowicz","year":"2010","journal-title":"Ann Dermatol Venereol"},{"issue":"12","key":"10.1016\/j.therap.2017.10.002_bib0055","doi-asserted-by":"crossref","first-page":"71","DOI":"10.1007\/s11926-015-0545-9","article-title":"Drug-induced vasculitis: new insights and a changing lineup of suspects","volume":"17","author":"Grau","year":"2015","journal-title":"Curr Rheumatol Rep"},{"issue":"12","key":"10.1016\/j.therap.2017.10.002_bib0060","doi-asserted-by":"crossref","first-page":"1157","DOI":"10.2169\/internalmedicine.47.0981","article-title":"Leucocytoclastic vasculitis associated with macrolide antibiotics","volume":"47","author":"Park","year":"2008","journal-title":"Intern Med"},{"key":"10.1016\/j.therap.2017.10.002_bib0065","doi-asserted-by":"crossref","first-page":"179","DOI":"10.1016\/j.therap.2016.02.010","article-title":"Causality assessment in pharmacovigilance: the French method and its successive updates","volume":"71","author":"Miremont-Salam\u00e9","year":"2016","journal-title":"Therapie"},{"issue":"9","key":"10.1016\/j.therap.2017.10.002_bib0070","doi-asserted-by":"crossref","first-page":"1685","DOI":"10.1345\/aph.1H155","article-title":"Rare case of metformin-induced leukocytoclastic vasculitis","volume":"40","author":"Ben Salem","year":"2006","journal-title":"Ann Pharmacother"}],"container-title":["Therapies"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595717301816?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595717301816?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,4,3]],"date-time":"2019-04-03T08:18:39Z","timestamp":1554279519000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0040595717301816"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,5]]},"references-count":7,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2018,5]]}},"alternative-id":["S0040595717301816"],"URL":"https:\/\/doi.org\/10.1016\/j.therap.2017.10.002","relation":{},"ISSN":["0040-5957"],"issn-type":[{"type":"print","value":"0040-5957"}],"subject":[],"published":{"date-parts":[[2018,5]]}}}